# SDR DALA2023050903628

- Difficulty date: May 6, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N116DN
- Make and model: Airbus A321-211
- Aircraft serial: 10121
- Aircraft time: 6,541 hours, 2,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPL 12C INOP. R/R EEPL AT 12C REF A321 AMM 33-51. (LP# 5157832)
